# SDR COM60435

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Boost Pump
- Part number: 2261141
- Condition: Failed
- Location: Lt Wing
- Part time: 3,782 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE LT FUEL BOOST PUMP IS INOP.  REPLACED BOOST PUMP.
